# SDR IPXA2019062443664

- Difficulty date: June 12, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- Engine: Pwa PW4158
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bulkhead Web
- Part number: 221045083
- Part serial: 0711001
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL AFT BULKHEAD WEB CRACKED 9 O'CLOCK POSITION AT SENSE LINE FITTINGREPAIR PER PW SRM 54-10-00 REPAIR #14
